# SDR SWIA202055799

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY AT FS 333.0 IN BETWEEN STR 25L TO STR 26R FRAME FLANGE HAS CORROSION FWD AND AFT OF FRAME.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED FRAME SECTION FS333 FROM STRG 21R TO STRG 26R. REF CRJ900 SRM 51-42-06-001-001-A01 AND REF CRJ900 SRM 51-42-21-001-001-A01. AND DWG SH670-32420 REV E. PRESSURE CHECKS GOOD. COMPLIED WITH TASK 51-900-1002-SKY.
